# SDR C2XA07TY059

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 13,687 hours, 7,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74828
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - ON A OVERNIGHT A/C SEAT 12A EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  A/C RELEASED TO SERVICE.
